# SDR USAA951379

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 992
- Part time: 35,996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION FOUND 1.50 INCH BY 1 INCH CORROSION AT FRAME BS 992.  MANUFACTURED FRAME REPAIR, HEAT TREATED, AND INSTALLED.  REPAIRED PER SRM 51-40-3, SPM 20-30-06.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
